DOI 10.1111/j.1440-1746.2012.07071.x
Risk and preventive factors of low-dose aspirin-induced gastroduodenal injuries: a comprehensive review.
Аннотация
The risk of peptic ulcer complications, particularly bleeding, is increased in association with the use of low-dose aspirin (LDA). Risk factors for upper gastrointestinal (GI) ulcer or bleeding among LDA users include a history of prior GI events, older age, chronic renal failure, combined antithrombotic therapy and nonsteroidal anti-inflammatory drugs (NSAIDs). Helicobacter pylori and aspirin seem to be independent risk factors for peptic ulcer and bleeding. The studies report conflicting findings about the effect of H. pylori infection on NSAID-related ulcers, and proton-pump inhibitors (PPIs) seem to be superior to eradication only to prevent recurrent ulcer bleeding with LDA. Previous studies indicate that hypoacidity related to corpus atrophy, as well as taking PPIs and co-treatment with angiotensin type 1 receptor blockers (ARBs) and statins seem to reduce peptic ulcer among LDA users. In addition, the interleukin-1β (IL-1β)-511 T allele and angiotensinogen (AGT)-20 CC, which work as the high-producer allele of IL-1β and AGT, are significantly associated with ulcer or ulcer bleeding. The SLCO1B1*1b haplotype, which has the highest transport activity, may diminish the preventive effect of statins or ARBs. The data are still lacking and further prospective studies are needed to identify the specific risk or protective factors for upper GI ulcer and its complications associated with LDA.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.